Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS North Platte, NE

April 8, 2013Frontier County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 8, 2013, 10:48 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2013, 10:48 PM CDT (03:48 UTC)
Expired
Apr 8, 2013, 11:45 PM CDT
In force
57 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 11:15 PM CDTTSTM WND DMG8 S Hayes Center, NEPASTURE FENCES AND GATES BLOWN DOWN. ESTIMATED WIND SPEED OF 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1694 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1694 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS53 KLBF 090348
SVRLBF
NEC063-085-090445-
/O.NEW.KLBF.SV.W.0005.130409T0348Z-130409T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALISADE...
  AND MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HAYES CENTER...HAMLET...RED WILLOW RESERVOIR STATE RECREATION
  AREA...WILLOW VIEW CAMPGROUND...BLUEGILL HAVEN CAMPGROUND...
  QUICK...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MARENGO AND
  MAYWOOD.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0349Z 199DEG 19KT 4030 10110

HAIL...1.00IN
WIND...60MPH

$$

BROOKS
2 follow-up statements
395 
WWUS53 KLBF 090405
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT MON APR 8 2013

NEC063-085-090445-
/O.CON.KLBF.SV.W.0005.000000T0000Z-130409T0445Z/
FRONTIER NE-HAYES NE-
1105 PM CDT MON APR 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
WESTERN FRONTIER COUNTIES UNTIL 1145 PM CDT...

AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALISADE...
AND MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAYES CENTER...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW
VIEW CAMPGROUND...BLUEGILL HAVEN CAMPGROUND...QUICK...HAYES CENTER
STATE WILDLIFE MANAGEMENT AREA...MARENGO AND MAYWOOD.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0405Z 199DEG 25KT 4041 10105

HAIL...1.00IN
WIND...60MPH

$$

BROOKS
822 
WWUS53 KLBF 090432
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM MDT MON APR 8 2013

NEC063-085-090445-
/O.CON.KLBF.SV.W.0005.000000T0000Z-130409T0445Z/
FRONTIER NE-HAYES NE-
1132 PM CDT MON APR 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
WESTERN FRONTIER COUNTIES UNTIL 1145 PM CDT...

AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYES CENTER
STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MARENGO AND MAYWOOD.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0432Z 199DEG 25KT 4057 10090

HAIL...1.00IN
WIND...60MPH

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:43 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 8, 6:43 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT MON APR 8 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 314 PM CDT MON APR 8 2013

DEEP CONVECTION SHOULD DEVELOP WEST TO EAST TONIGHT WITH LARGE HAIL
THE PRIMARY SEVERE WEATHER THREAT. THERE IS A NARROW WINDOW FOR
TORNADOES ASSOCIATED WITH A SOUTHWARD MOVING COLD FRONT THIS EVENING
AND STORMS DEVELOPING ALONG OR JUST SOUTH OF THE FRONT. THE
THUNDERSTORMS WILL HELP PULL COLD AIR SOUTH WHICH COULD CAUSE A
CHANGEOVER TO FREEZING RAIN FASTER THAN FORECAST.

THE RAP HAS WEAKENED THE MIDLEVEL WARM AIR ADVECTION SUFFICIENTLY TO
REDUCE THE RISK OF SLEET HOWEVER THIS WOULD SUGGEST MORE FREEZING
RAIN OR FREEZING DRIZZLE POTENTIAL TUESDAY AS THE MOISTURE IS
GENERALLY BELOW 700 MB IN ALL MODELS. THE LATEST FORECAST SHOWS LESS
QPF TUESDAY BUT SOME AREAS COULD SEE BETWEEN 1/4 AND 1/2 INCH OF
FREEZING RAIN AS THE CHANGEOVER LINE WILL SPEND MOST OF THE DAY
HOURS TRAVERSING EASTERN PORTIONS OF THE FCST AREA.

THE SNOW LINE IS A LITTLE FASTER IN THE RAP BUT THE RAIN TO FREEZING
RAIN LINE SHOULD BE DRAPED ACROSS CUSTER AND FRONTIER COUNTY BY 12Z
TUESDAY. ALL OF THIS SUGGESTS THE COLD AIR IS WINNING OUT IN THE
WEST AND TAKING A MORE NORTH TO SOUTH PLUNGE. THERE NO REAL CHANGE
IN THE SNOWFALL AMOUNTS DURING THE SHORT TERM EXCEPT HIGHER AMOUNTS
ASSOCIATED WITH THE SLIGHTLY FASTER CHANGEOVER IN THE WEST.

ICING COULD BE A REAL PROBLEM FOR THE POWER GRID IN SOME AREAS WITH
WINDS INCREASING TO 25 TO 35 MPH. TEMPERATURES SHOULD BE STEADY OR
FALLING IN THE 20S THROUGHOUT THE DAY AND WIND CHILL READINGS IN THE
SINGLE DIGITS ARE EXPECTED ALL AREAS BY TUESDAY NIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 314 PM CDT MON APR 8 2013

EARLY TUESDAY EVENING THE H5 UPPER LOW IS FORECAST TO ROTATE INTO
CENTRAL COLORADO WHILE THE H7 LOW MOVES INTO FAR NORTHEAST CO/SWRN
NEBR/NWRN KS. THIS WILL BE CONDUCIVE FOR A PERIOD OF MODERATE TO
HEAVY SNOW IS TO DEVELOP IN NW KS AND DRAWN NORTHWARD INTO
WESTERN NEBRASKA. NORTHWEST WINDS 25 TO 35 MPH AND GUSTY TO
PRODUCE AREAS OF BLOWING SNOW TO DIMINISH SLIGHTLY TO 20 TO 30
MPH AFTER MIDNIGHT. THE SYSTEM WILL BEGIN TO WEAKEN AS DRIER AIR
IS DRAWN INTO THE EASTERN SIDE OF THE SYSTEM. A PERSISTENT
DEFORMATION ZONE ON THE BACKSIDE OF THE SYSTEM WILL STILL BRING
LIGHT SNOW ACCUMULATIONS LATE TUESDAY NIGHT THROUGH WEDNESDAY.
EVEN WEDNESDAY NIGHT INTO THURSDAY...THE NORTHEAST HALF OF THE
AREA MAY CONTINUE TO SEE LIGHT SNOW AS UPPER LOW ROTATES SLOWLY
EAST INTO IOWA.

HAVE TRENDED DOWN HIGH TEMPERATURES WEDNESDAY TO THE UPPER 20S AND
LOWER 30S. THURSDAY HIGHS ALSO TRENDED DOWN A BIT TO 33 TO 35
NORTH CENTRAL TO THE LOWER 40S FAR SOUTHWEST.

IN WAKE OF CLOSED SYSTEM THURSDAY...UPPER FLOW WILL BE WEST
NORTHWEST FRIDAY THROUGH MONDAY. TEMPERATURES TO MODERATE FROM
40 TO 50 FRIDAY TO THE 50S TO LOW/MID 60S SATURDAY AND SUNDAY. LOW
CHANCE POPS SUNDAY/MONDAY FOR RAIN SHOWERS...NIGHTTIME/MORNING
RAIN/SNOW SHOWERS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 642 PM CDT MON APR 8 2013

PRECIPITATION WILL CONTINUE TO EXPAND OVER WESTERN NEBRASKA EARLY
THIS EVENING. CEILINGS WILL LOWER IN TO LIFR CATEGORIES AND AS
TEMPERATURES COOL AREAS OF MIXED OR FREEZING PRECIPITATION ARE
EXPECTED TO DEVELOP. PRECIPITATION TO CHANGE TO ALL SNOW THROUGH
THE DAY ON TUESDAY. STRONG WINDS TO CONTINUE AND LIFR CEILINGS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM
CDT /6 AM MDT/ WEDNESDAY FOR NEZ029-038-058-069>071.

WINTER STORM WARNING FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM
CDT /6 AM MDT/ WEDNESDAY FOR NEZ006>010-024>028-035>037-056-057-
059.

WINTER STORM WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TUESDAY TO 7
AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ004-005-022-023-094.

&&

SHORT TERM...CDC
LONG TERM...ROBERG
AVIATION...POWER
Hazardous weather outlook, Apr 8, 5:53 AM CDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
553 AM CDT MON APR 8 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-091100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
553 AM CDT MON APR 8 2013 /453 AM MDT MON APR 8 2013/

...A MAJOR SPRING STORM IS EXPECTED TO BRING A WILD MIX OF WEATHER TO
WESTERN AND NORTH CENTRAL NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. A WARM FRONT WILL MOVE
NORTH INTO SOUTHERN NEBRASKA AND BRING WARM AND MOIST AIR TO
CENTRAL AND SOUTHWEST NEBRASKA. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON IN SOUTHWEST NEBRASKA. WITH
STRONG INSTABILITY AND FAVORABLE VERTICAL WIND PROFILES...THERE IS
POTENTIAL FOR AT LEAST ISOLATED SUPER CELLS WHICH CAN PRODUCE
LARGE HAIL AND DAMAGING WIND. THE AREA MOST LIKELY TO HAVE SEVERE
THUNDERSTORMS WILL BE ALONG AND SOUTH OF A LINE FROM BROKEN BOW
THROUGH NORTH PLATTE TO IMPERIAL.

BESIDES THE RISK OF THUNDERSTORMS...THERE IS A POSSIBILITY OF LIGHT
FREEZING RAIN OR SLEET IN THE NEBRASKA SANDHILLS AND THE EASTERN
PANHANDLE. THE RAIN WILL CHANGE TO SNOW MOST AREAS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD SNOW IS EXPECTED TO CONTINUE TUESDAY AND TUESDAY NIGHT
IN WESTERN AND NORTH CENTRAL NEBRASKA. HEAVY SNOW IS LIKELY OVER
MUCH OF THE SANDHILLS AND THE EASTERN NEBRASKA PANHANDLE. LESSER
AMOUNTS CAN BE EXPECTED IN CENTRAL AND SOUTHWEST NEBRASKA. AFTER
THE STORM GOES THROUGH...STRONG WIND IS LIKELY TO PRODUCE
AT LEAST AREAS OF BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, Apr 8, 6:24 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     BIG SPRINGS             41.06N 102.07W
04/08/2013  M59 MPH          DEUEL              NE   CO-OP OBSERVER

&&

MARTIN
Special weather statement, Apr 8, 9:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
227 AM GMT TUE APR 9 2013

NEZ059-090315-
LINCOLN NE-
927 PM CDT MON APR 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
1015 PM CDT...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HANSEN MEMORIAL RESERVE STATE WILDLIFE
MANAGEMENT AREA...OR 7 MILES NORTH OF CURTIS...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS TO 50 MPH IS EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...

BROOKS
Special weather statement, Apr 8, 9:39 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT MON APR 8 2013

NEZ071-090330-
FRONTIER NE-
939 PM CDT MON APR 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRONTIER COUNTY UNTIL
1030 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR QUICK...OR 16 MILES SOUTHWEST OF CURTIS...
MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYWOOD...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 29 AND 51.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Apr 8, 9:57 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT MON APR 8 2013

NEZ069-070-090430-
CHASE NE-HAYES NE-
957 PM CDT MON APR 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND
SOUTHEASTERN CHASE COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/...

AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES SOUTH OF WAUNETA...OR 25 MILES SOUTHEAST
OF IMPERIAL...MOVING NORTH AT 15 MPH.

THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF
QUARTERS AND WINDS TO 50 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAYES CENTER...
  AREA A CAMPGROUND...
  ENDERS RESERVOIR STATE RECREATION AREA...
  HAMLET...
  CENTER DAM CAMPGROUND...
  WAUNETA...
  ENDERS...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 30.

BROOKS
Special weather statement, Apr 8, 10:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM MDT MON APR 8 2013

NEZ038-059-090445-
CUSTER NE-LINCOLN NE-
1015 PM CDT MON APR 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 1145 PM CDT...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ACROSS EASTERN LINCOLN COUNTY AND SOUTHWEST
CUSTER COUNTY MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  VROMAN...
  BRADY...
  MAXWELL...
  KEITH...
  ETNA...
  OCONTO...
  CALLAWAY...
  MILLDALE...
  FINCHVILLE...
  LODI...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 188 AND 208.

BROOKS
Local storm report, Apr 8, 10:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             5 SE BRADY              40.97N 100.30W
04/08/2013  E0.88 INCH       LINCOLN            NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:55 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Apr 8, 11:40 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Apr 9, 12:48 AM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln27 min
Apr 9, 2:29 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.